2019 ON CONJUGACY OF DIAGONALIZABLE INTEGRAL MATRICES
Gabriele Nebe
Author Affiliations +
Albanian J. Math. 13(1): 211-218 (2019). DOI: 10.51286/albjm/1571808856

Abstract

It is shown that under some additional assumption two diagonalizable integral matrices X and Y with only rational eigenvalues are conjugate in GLn() if and only if they are conjugate over all localizations. This is used to prove that for a prime p3(mod4) the adjacency matrices of the Paley graph and the Peisert graph on p2 vertices are conjugate in GLp2(), answering a question by Peter Sin [9].

Citation

Download Citation

Gabriele Nebe. "ON CONJUGACY OF DIAGONALIZABLE INTEGRAL MATRICES." Albanian J. Math. 13 (1) 211 - 218, 2019. https://doi.org/10.51286/albjm/1571808856

Information

Published: 2019
First available in Project Euclid: 11 July 2023

Digital Object Identifier: 10.51286/albjm/1571808856

Subjects:
Primary: 05B20 , 11R65 , 15B36

Keywords: conjugacy of integral matrices , lattices over orders , Payley graph , Peisert graph

Rights: Copyright © 2019 Research Institute of Science and Technology (RISAT)

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.13 • No. 1 • 2019
Back to Top